# SDR SWAA2022112173033

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 52,719 hours, 35,465 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD MEGAPHONE HANDLE BROKEN. / [01] REMOVED AND REPLACED MEGAPHONE. REF AMM 25-64-00
